Alert archive / Georgia / Wind Advisories in 2024
Wind Advisory 14, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind advisory at Oct 9, 2024, 9:47 AM CDT for 13 counties in Florida; 15 counties in Georgia. It took effect at Oct 9, 2024, 4:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2024, 9:47 AM CDT (14:47 UTC)
- In effect from
- Oct 9, 2024, 4:00 PM CDT
- Expired
- Oct 10, 2024, 12:32 PM CDT
- In force
- 21 hr
- Issued by
- NWS Tallahassee, FL
All 28 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lowndes County, GA, Mitchell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 49 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786 WWUS72 KTAE 091447 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 1047 AM EDT Wed Oct 9 2024 FLZ014>019-026-027-114-GAZ127>131-146>148-157>161-092300- /O.NEW.KTAE.WI.Y.0014.241009T2100Z-241011T0000Z/ Inland Gulf-Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison- Liberty-Inland Wakulla-Coastal Gulf-Worth-Turner-Tift-Ben Hill- Irwin-Colquitt-Cook-Berrien-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Laconte, Santa Clara, Westwood, Hardin Heights, Sylvester Airport, Fort Gadsden, Madison, Massee, Quitman, Elpino, Fitzgerald Municipal A/P, Oak Grove, Chaires, Berrien Co A/P, Dills, Honeyville, Jarrott, Weber, Capel, Queensland, Overstreet, Hobby, Greggs, Drifton, Cottle, Metcalf, Quincy, Grady Co A/P, Killearn Estates, Lovett, Cherry Lake, Red Rock, Valdosta, Spence Airport, Dillon, Festus, Fitzgerald, Blue Springs, Bethel, Wakulla Springs, Cook Co A/P, Empress, Pine Valley, Courthouse, Chattahoochee, Gammage, Irwinville, Grooverville, Thomasville, Nashville, Nankin, Worth, Valdosta Regional Airport, Moultrie, Port St. Joe, Beacon Hill, White City, Maclay State Gardens, Harding, Littman, Chaires Crossroads, Hanson, Pine Park, Beachton, Hopewell, Teeterville, Alfords, Lakeland, Bowens Mill, Capitola, Brooks Co A/P, Odena, Barneyville, Adel, Killearn Lakes, Cairo, Bradfordville, Quincy Airport, Wewahitchka, Saint Joe Beach, Capps, Abba, Moncrief, Howard Creek, Monticello, Sylvester, Ashton, Ocilla, Bannockburn, Casa Blanco, Sweetwater, Morgan Place, Dixie, Pasco, Wetumpka, Sunsweet, Ashburn, Dalkeith, Gordy, Tallahassee, Waterloo, Moultrie Municipal A/P, Isabella, Chula, Beverly, Hilliardville, Buck Siding, Pinetta, Tifton, and Alma 1047 AM EDT Wed Oct 9 2024 /947 AM CDT Wed Oct 9 2024/ ...WIND ADVISORY IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of Big Bend and Panhandle Florida and south central and southwest Georgia. * WHEN...From 5 PM EDT /4 PM CDT/ this afternoon to 8 PM EDT /7 PM CDT/ Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Breezy to windy conditions are expected later this afternoon through Thursday morning as the pressure gradient tightens between Milton to the south and high pressure to the north. These gusty winds could hamper recovery efforts from Helene and cause additional damage to weakened trees or structures. There remains some uncertainty with regards to the western extent of this Wind Advisory as it is borderline to the west. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DR
3 follow-up statements
267 WWUS72 KTAE 092120 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 520 PM EDT Wed Oct 9 2024 FLZ012-013-108-112-GAZ145-156-100530- /O.EXA.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/ Inland Bay-Calhoun-South Walton-Coastal Bay-Mitchell-Decatur- Including the cities of Camilla, Nixon, Cotton, Hanover, Bunker, Branchville, Mitchell Co A/P, Blountstown, Decatur Co A/P, Steinham Store, Pelham, Portland, Lynn Haven, Sandestin, Durham, Bainbridge, Southport, Cairo, Econfina, Clarksville, Marysville, Scotts Ferry, Lynn, Turquoise Beach, Santa Rosa Beach, Youngstown, Frink, Bennett, Vicksburg, West Bainbridge, Magnolia Beach, Freeport, Point Washington, Ausmac, Abe Springs, Panama City, and Callaway 520 PM EDT Wed Oct 9 2024 /420 PM CDT Wed Oct 9 2024/ ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THURSDAY... * WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph. * WHERE...In Florida, Coastal Bay, Calhoun, Inland Bay, and South Walton Counties. In Georgia, Decatur and Mitchell Counties. * WHEN...Until 8 PM EDT /7 PM CDT/ Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The wind field associated with the far reaches of Milton have increased in size enough to expand the Wind Advisory west. Additional areas west of the current Wind Advisory may need to be included depending on how conditions evolve tonight into Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FLZ014>019-026-027-114-GAZ127>131-146>148-157>161-100530- /O.CON.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/ Inland Gulf-Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison- Liberty-Inland Wakulla-Coastal Gulf-Worth-Turner-Tift-Ben Hill- Irwin-Colquitt-Cook-Berrien-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Laconte, Santa Clara, Westwood, Hardin Heights, Sylvester Airport, Fort Gadsden, Madison, Massee, Quitman, Elpino, Fitzgerald Municipal A/P, Oak Grove, Chaires, Berrien Co A/P, Dills, Honeyville, Jarrott, Weber, Capel, Queensland, Overstreet, Hobby, Greggs, Drifton, Cottle, Metcalf, Quincy, Grady Co A/P, Killearn Estates, Lovett, Cherry Lake, Red Rock, Valdosta, Spence Airport, Dillon, Festus, Fitzgerald, Blue Springs, Bethel, Wakulla Springs, Cook Co A/P, Empress, Pine Valley, Courthouse, Chattahoochee, Gammage, Irwinville, Grooverville, Thomasville, Nashville, Nankin, Worth, Valdosta Regional Airport, Moultrie, Port St. Joe, Beacon Hill, White City, Maclay State Gardens, Harding, Littman, Chaires Crossroads, Hanson, Pine Park, Beachton, Hopewell, Teeterville, Alfords, Lakeland, Bowens Mill, Capitola, Brooks Co A/P, Odena, Barneyville, Adel, Killearn Lakes, Cairo, Bradfordville, Quincy Airport, Wewahitchka, Saint Joe Beach, Capps, Abba, Moncrief, Howard Creek, Monticello, Sylvester, Ashton, Ocilla, Bannockburn, Casa Blanco, Sweetwater, Morgan Place, Dixie, Pasco, Wetumpka, Sunsweet, Ashburn, Dalkeith, Gordy, Tallahassee, Waterloo, Moultrie Municipal A/P, Isabella, Chula, Beverly, Hilliardville, Buck Siding, Pinetta, Tifton, and Alma 520 PM EDT Wed Oct 9 2024 /420 PM CDT Wed Oct 9 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THURSDAY... * WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of Big Bend and Panhandle Florida and south central and southwest Georgia. * WHEN...Until 8 PM EDT /7 PM CDT/ Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Breezy to windy conditions are expected this evening through Thursday morning as the pressure gradient tightens between Milton to the south and high pressure to the north. These gusty winds could hamper recovery efforts from Helene and cause additional damage to weakened trees or structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DR
268 WWUS72 KTAE 100845 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 445 AM EDT Thu Oct 10 2024 FLZ028-029-034-115-118-127-128-134-102000- /O.EXA.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/ Inland Taylor-Lafayette-Inland Dixie-Coastal Franklin-Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie- Including the cities of Shired Island, Yellow Jacket, Blue Springs, Fish Creek, Buckville, Buckhorn, Mayo, Hines, Hays Place, Cross City Airport, Dekle Beach, Apalachicola, Panacea, Horseshoe Beach, Suwannee, High Bluff, Cross City, Bay City, Athena, Jonesboro, Medart, Bucell Junction, Howell Place, Midway, Econfina, Adams Beach, Cedar Island, Jena, Sopchoppy, Fenholloway, Day, Creels, Boyd, Carbur, Tilton, Old Town, Apalachicola Airport, Cooks Hammock, Port Leon, Saint Marks, Perry, and Cabbage Grove 445 AM EDT Thu Oct 10 2024 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...North winds 10 to 20 mph with gusts up to 35 mph. * WHERE...Coastal Dixie, Coastal Franklin, Coastal Jefferson, Coastal Taylor, Coastal Wakulla, Inland Dixie, Inland Taylor, and Lafayette Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FLZ012>019-026-027-108-112-114-GAZ127>131-145>148-156>161-102000- /O.CON.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/ Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon- Inland Jefferson-Madison-Liberty-Inland Wakulla-South Walton- Coastal Bay-Coastal Gulf-Worth-Turner-Tift-Ben Hill-Irwin- Mitchell-Colquitt-Cook-Berrien-Decatur-Grady-Thomas-Brooks- Lowndes-Lanier- Including the cities of Panama City, Hanover, Vicksburg, Fort Gadsden, Queensland, Madison, Bainbridge, Grooverville, Tifton, Blountstown, Frink, Cherry Lake, Bethel, Bradfordville, Dillon, Branchville, Littman, Quitman, Lynn, Cairo, Festus, Port St. Joe, Bennett, Greggs, Nixon, Hobby, Tallahassee, Capitola, Valdosta, Honeyville, Laconte, Elpino, Hilliardville, Nankin, Oak Grove, Metcalf, Westwood, Blue Springs, Killearn Estates, Ocilla, Cottle, Lakeland, Camilla, Hanson, Courthouse, Chaires Crossroads, Bannockburn, Chaires, Ashton, Dalkeith, Buck Siding, Casa Blanco, Adel, Hopewell, Chula, Gammage, Lynn Haven, Valdosta Regional Airport, Moncrief, Sweetwater, Weber, Alfords, Freeport, Sylvester, Youngstown, Pasco, Point Washington, Chattahoochee, Hardin Heights, Southport, Berrien Co A/P, Steinham Store, Magnolia Beach, West Bainbridge, Scotts Ferry, Abba, Callaway, Pinetta, Wetumpka, Pine Park, Decatur Co A/P, Bunker, Worth, Spence Airport, Fitzgerald, Saint Joe Beach, Brooks Co A/P, Drifton, Wewahitchka, Quincy Airport, White City, Jarrott, Capel, Wakulla Springs, Moultrie, Irwinville, Santa Rosa Beach, Teeterville, Gordy, Econfina, Grady Co A/P, Dills, Beacon Hill, Marysville, Quincy, Nashville, Abe Springs, Sandestin, Durham, Killearn Lakes, Portland, Fitzgerald Municipal A/P, Maclay State Gardens, Empress, Overstreet, Beverly, Sylvester Airport, Barneyville, Isabella, Cook Co A/P, Massee, Ashburn, Lovett, Dixie, Waterloo, Turquoise Beach, Cotton, Moultrie Municipal A/P, Pine Valley, Ausmac, Beachton, Howard Creek, Harding, Capps, Clarksville, Odena, Sunsweet, Bowens Mill, Thomasville, Morgan Place, Santa Clara, Red Rock, Pelham, Monticello, Mitchell Co A/P, and Alma 445 AM EDT Thu Oct 10 2024 /345 AM CDT Thu Oct 10 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * WHAT...North winds 10 to 20 mph with gusts up to 35 mph. * WHERE...Portions of Big Bend and Panhandle Florida and south central and southwest Georgia. * WHEN...Until 8 PM EDT /7 PM CDT/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JCW
962 WWUS72 KTAE 101732 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 132 PM EDT Thu Oct 10 2024 FLZ012>019-026>029-034-108-112-114-115-118-127-128-134-GAZ127>131- 145>148-156>161-101845- /O.CAN.KTAE.WI.Y.0014.000000T0000Z-241011T0000Z/ Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon- Inland Jefferson-Madison-Liberty-Inland Wakulla-Inland Taylor- Lafayette-Inland Dixie-South Walton-Coastal Bay-Coastal Gulf- Coastal Franklin-Coastal Jefferson-Coastal Wakulla-Coastal Taylor- Coastal Dixie-Worth-Turner-Tift-Ben Hill-Irwin-Mitchell-Colquitt- Cook-Berrien-Decatur-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Hanson, Medart, Branchville, Cotton, Adams Beach, Killearn Estates, Bunker, Teeterville, Bethel, Saint Joe Beach, Drifton, Howard Creek, Harding, Cedar Island, Brooks Co A/P, Callaway, Boyd, Laconte, Honeyville, Lynn, Killearn Lakes, Santa Rosa Beach, Valdosta Regional Airport, Tallahassee, Cottle, Greggs, Beachton, Courthouse, Moncrief, Abba, Maclay State Gardens, Bennett, Hardin Heights, Chula, Gammage, Turquoise Beach, Tifton, Cairo, Cooks Hammock, Marysville, Quitman, Freeport, Pelham, Dalkeith, Nankin, Vicksburg, Littman, Steinham Store, Bucell Junction, Wakulla Springs, Day, Chattahoochee, Blountstown, Grady Co A/P, Southport, Wewahitchka, Blue Springs, Isabella, Hobby, Hines, Pasco, Decatur Co A/P, Mitchell Co A/P, Suwannee, Moultrie, Westwood, Fenholloway, Magnolia Beach, Casa Blanco, Chaires, Sandestin, Dekle Beach, Scotts Ferry, Barneyville, Quincy, Morgan Place, Cabbage Grove, Overstreet, Jena, Monticello, Horseshoe Beach, Nixon, Bradfordville, Point Washington, Shired Island, Capitola, Camilla, Pinetta, Buckville, Nashville, Elpino, Sylvester Airport, Grooverville, Frink, Fish Creek, Sunsweet, Cross City, Durham, High Bluff, Lynn Haven, Port Leon, Fort Gadsden, Alfords, Bowens Mill, Metcalf, Clarksville, Midway, Chaires Crossroads, Hilliardville, Ausmac, Buckhorn, Weber, Buck Siding, Dills, Ashton, Odena, Adel, Madison, Ocilla, Perry, Cherry Lake, Yellow Jacket, Panacea, Panama City, Bay City, Thomasville, Waterloo, Lovett, Dixie, Abe Springs, Capps, White City, Creels, Gordy, Ashburn, Bainbridge, Fitzgerald Municipal A/P, Hanover, Hays Place, West Bainbridge, Festus, Worth, Moultrie Municipal A/P, Apalachicola, Wetumpka, Sweetwater, Apalachicola Airport, Quincy Airport, Queensland, Sopchoppy, Beverly, Jarrott, Athena, Jonesboro, Hopewell, Bannockburn, Youngstown, Cross City Airport, Port St. Joe, Berrien Co A/P, Valdosta, Lakeland, Portland, Red Rock, Saint Marks, Santa Clara, Spence Airport, Cook Co A/P, Mayo, Alma, Econfina, Massee, Beacon Hill, Howell Place, Capel, Pine Valley, Dillon, Oak Grove, Empress, Irwinville, Sylvester, Tilton, Pine Park, Fitzgerald, Carbur, and Old Town 132 PM EDT Thu Oct 10 2024 /1232 PM CDT Thu Oct 10 2024/ ...WIND ADVISORY IS CANCELLED... The threat has ended. $$ WD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Oct 9, 9:07 AM CDT, 40 minutes earlier.
Area forecast discussion, Oct 9, 9:07 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1007 AM EDT Wed Oct 9 2024
...New UPDATE...
.UPDATE...
Issued at 957 AM EDT Wed Oct 9 2024
The current forecast remains on track, no changes are planned at
this time.
&&
.NEAR TERM...
(Today and tonight)
Issued at 330 AM EDT Wed Oct 9 2024
Dry weather will prevail through the duration of the short
term as a frontal boundary continues to slowly slide south of the area.
This will usher in dry air via north-northeasterly flow keeping rain
chances quite minimal for our inland zones. The majority of the
forecast area will remain socked in with clouds as upper moisture
from Hurricane Milton overspreads the area. Some chance for rain
exists later for our southeasternmost FL Big Bend counties as the
aforementioned frontal boundary may not clear the area with
tropical moisture ahead of it. As Hurricane Milton moves closer to
the FL Peninsula today, the pressure gradient will tighten over
our area as high pressure builds over the Midwest resulting in
breezy conditions across the area with gusts around 15-25mph
appearing possible. Daytime highs will be in the upper 80s with
overnight lows in the mid 60s across SE AL and SW GA and upper 60s
to low 70s across our FL counties.
&&
.SHORT TERM...
(Thursday through Friday night)
Issued at 330 AM EDT Wed Oct 9 2024
Breezy conditions will continue with the passage of
Hurricane Milton to our south and building high pressure to our
north with a tight pressure gradient over the area. The highest
winds will likely be experienced during the day, tapering off
through the evening. Winds have tapered down somewhat with the track
of Milton more to our south, so a wind advisory will not be issued
at this time. If Milton were to shift north, it will be considered
once again for Thursday for portions of SW GA and our FL Big Bend
counties not covered by tropical products. Daytime highs will cool
into the 70s to 80s with overnight lows in the 50s.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 330 AM EDT Wed Oct 9 2024
Dry conditions will continue with a slight warming
trend before perhaps cooling notably come Tuesday. Highs will bump
back into the low 80s this weekend before dropping off into the 70s
once again to start the workweek. Lows will generally be in the 50-
60 range, though we could actually see some lows in our northernmost
SW GA and SE AL counties in the upper 40s.
&&
.AVIATION...
(12Z TAFS)
Issued at 626 AM EDT Wed Oct 9 2024
VFR but breezy conditions are expected through the period
as the gradient tightens in response to a stationary front nearby
and Hurricane Milton gradually approaching Florida. Periodic IFR
CIGs may occur for the next couple hours at KVLD. Gusts will
markedly increase to greater than 25kts around 18z at KTLH, KVLD,
and KECP. Around 00z Thursday, wind shear will begin to pick up at
KDHN and KABY.
&&
.MARINE...
Issued at 330 AM EDT Wed Oct 9 2024
Winds and wave heights are expected to continue increasing
today with Milton churning closer to our south. This will last
through Thursday morning and continue decreasing into the weekend.
&&
.FIRE WEATHER...
Issued at 330 AM EDT Wed Oct 9 2024
Dry and breezy conditions will persist through the next few
days as Milton moves east to our south across the peninsula. Most of
the area will remain dry, though the southeasternmost FL Big Bend
may see some showers today and tomorrow. High dispersions areawide
are possible today and tomorrow as a result of the aforementioned
breezy conditions. Otherwise, there are no fire weather concerns.
&&
.HYDROLOGY...
Issued at 259 AM EDT Tue Oct 8 2024
Forecast rainfall with Hurricane Milton exhibits a very sharp
gradient of values across the southeast FL Big Bend. Generally, a
widespread 1 to 2 inches with isolated higher amounts near 3
inches will be possible across the southeast Big Bend, with
little rainfall expected elsewhere. These higher totals could lead
to some flash flooding, but the most likely impact from heavy
rainfall at this time appears to be the hindrance to ongoing
recovery efforts in the wake of Helene. Any impact Hurricane
Milton may have on the Suwannee River will likely come from
upstream flows out of the Santa Fe River, but we'll have to wait
and see what happens in that basin at this point. Otherwise, no
additional heavy rainfall or flooding is expected.
Any northward shifts in the track and/or further expansion of the
forecast size of Milton could cause forecast rainfall values to
increase again.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 78 65 79 58 / 20 10 10 0
Panama City 82 65 82 60 / 10 0 0 0
Dothan 81 61 80 56 / 0 0 0 0
Albany 78 63 78 55 / 10 0 0 0
Valdosta 77 65 75 56 / 20 20 10 0
Cross City 78 69 77 61 / 90 70 40 10
Apalachicola 79 66 80 62 / 30 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Watch for FLZ018-019.
Tropical Storm Warning for FLZ028-029-034-115-118-127-128-134.
High Rip Current Risk through late Thursday night for FLZ108-112-
114-115.
High Surf Advisory from 5 PM EDT /4 PM CDT/ this afternoon to 2
PM EDT /1 PM CDT/ Thursday for FLZ108-112-114-115.
GA...None.
AL...None.
GM...Tropical Storm Warning for GMZ730-752-755-765-772-775.
Small Craft Advisory until 4 AM CDT Friday for GMZ750-770.
&&
NEAR TERM...Worster
SHORT TERM...Worster
LONG TERM....Worster
AVIATION...Worster
MARINE...Worster
FIRE WEATHER...Worster
HYDROLOGY...DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 1:31 AM CDT | High Surf Advisory | TAE | Bay, Franklin, Gulf, Walton | 31 hr |
| Oct 9, 10:14 AM CDT | Gale Warning | TAE | 18 hr |
Nearby
Wind Advisories in Georgia, 2024Wind Advisories in Florida, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.